# SDR SWAA2022061307187

- Difficulty date: May 12, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N8631A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42385
- Aircraft time: 27,416 hours, 12,550 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 221DF
- Condition: Corroded
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD 221DF DIRTY; AND HAS MULTIPLE INSERTS CORRODED; AND/OR PULLED- MARKED / [01] INSTALLED NEW FLOOR PANEL PER AMM 53-21-00 221DF ON CARD 638 CLOSE-PANEL 221DF (PANEL 221DF PANEL ASSEMBLY - LH PASSENGER CABIN FLOOR ACCESS - (WET AREA) STA 300) [TTG8Q00BAUME];[02] VERIFIED PANEL 221DF IS NEW AND IS INSTALLED ON CLOSE-PANEL 221DF CARD LINE #638.
